Alert archive / Indiana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 91, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 26, 2013, 6:55 PM EDT for Orange County, Washington County, Indiana. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2013, 6:55 PM EDT (22:55 UTC)
- Expired
- Jun 26, 2013, 7:25 PM EDT
- In force
- 30 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Orange County, IN, Washington County, IN
The radar
The Louisville radar (KLVX), 63 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 1:22 PM EDT | Severe Thunderstorm Watch | SPC | 11 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.9 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -204 J/kg
- Mixed-layer LCL
- 894 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
839
WUUS53 KLMK 262255
SVRLMK
INC117-175-262325-
/O.NEW.KLMK.SV.W.0091.130626T2255Z-130626T2325Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
655 PM EDT WED JUN 26 2013
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ORANGE COUNTY IN SOUTH CENTRAL INDIANA...
SOUTHWESTERN WASHINGTON COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 725 PM EDT
* AT 652 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
SOUTHEAST OF PAOLI...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
REGO...HARDINSBURG...MILLERSBURG...LIVONIA...ROSEBUD...ORGAN
SPRINGS...BECKS MILL AND SHORTS CORNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3864 8620 3849 8607 3842 8625 3842 8631
3840 8631 3839 8636 3839 8639 3849 8648
TIME...MOT...LOC 2255Z 238DEG 20KT 3846 8633
HAIL...<.75IN
WIND...60MPH
$$
EER1 follow-up statement
621
WWUS53 KLMK 262322
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
722 PM EDT WED JUN 26 2013
INC117-175-262332-
/O.EXP.KLMK.SV.W.0091.000000T0000Z-130626T2325Z/
WASHINGTON IN-ORANGE IN-
722 PM EDT WED JUN 26 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ORANGE AND
SOUTHWESTERN WASHINGTON COUNTIES WILL EXPIRE AT 725 PM EDT/625 PM
CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM EDT.
LAT...LON 3864 8620 3849 8607 3842 8625 3842 8631
3840 8631 3839 8636 3839 8639 3849 8648
TIME...MOT...LOC 2322Z 238DEG 20KT 3854 8617
$$
EERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 6:31 PM EDT, 24 minutes earlier.
Area forecast discussion, Jun 26, 6:31 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
631 PM EDT WED JUN 26 2013
.MESOSCALE UPDATE...
Issued at 631 PM EDT Wed Jun 26 2013
Storms lining up between the Wabash and Ohio rivers are training
along a corridor of especially high precipitable waters and K Index
values. While sporadic severe weather is still possible, it appears
this event is making the transition to a heavy rain threat. Will
continue all headlines for now.
Issued at 517 PM EDT Wed Jun 26 2013
Line of storms is currently crossing from Indiana into Kentucky. It
appears to be losing its punch, and no severe reports have been
received by the NWS so far. Nevertheless, it will be capable of 40
to 50 mph winds as it moves into northern Kentucky. AMDAR soundings
out of SDF have been showing some capping, so that may be helping to
prevent the impressive winds radar is seeing aloft from crashing to
the ground. DCAPE is not particularly impressive either.
New storms have been firing from eastern Missouri to southwest
Indiana. Analysis shows that by far the best instability, not
surprisingly, is roughly from St Louis to Evansville where the
atmosphere has yet to be worked over. The atmosphere over southern
Illinois is indeed extremely unstable and should be able to support
storm development. Folks west and southwest of Louisville will need
to keep an eye on this activity, while the Blue Grass prepares for
northwest winds of 40 to 50 mph with the approaching line coming out
of Louisville.
&&
.SHORT TERM (Tonight through Thursday)...
Issued at 233 PM EDT Tue June 26 2013
A small cluster of storms has formed this afternoon and at this
writing is crossing southwest Indiana ahead of an upper vort moving
across northern Indiana. This area of storms may grow upscale as it
encounters a very moist, warm, unstable atmosphere to its south.
Additional new development will be possible as well. A severe
thunderstorm watch is in effect until 10pm CDT/11pm EDT west of the
Blue Grass, though the greatest threat of severe weather will be
between 3pm and 9pm.
Last night thunderstorms dropped heavy rain across parts of southern
Indiana and northern Kentucky, especially from Salem to Louisville.
The ground is still very wet, and one-hour flash flood guidance in
this area is as low as 0.90". So, we've hoisted a Flash Flood Watch
across southern Indiana and northern Kentucky for this evening and
tonight.
On Thursday a weak surface trof will move through and may be
accompanied by a few showers and thunderstorms. It will also shift
our winds around to the west-northwest, and winds may gust into the
20-25mph range by afternoon.
It will be a very muggy night with lows only in the lower 70s and
high humidity. High temperatures Thursday will mostly be in the
middle and upper 90s.
.LONG TERM (Thursday Night through Tuesday)...
Issued at 309 PM EDT Wed Jun 26 2013
In the extended forecast period, the WFO LMK area transitions into a
northwest flow pattern. The surface frontal zone is essentially
through Friday. This warrants at least a slight chance/chance
mention of showers and thunderstorms, given the slightly stronger
shear and instability aloft along the southern edge of the shortwave
rotating down from the Great Lakes region.
There is a slight break in the rain Friday night, but the upper low
over the Great Lakes sharpens over the weekend. This will enhance
lift over southeast Indiana/southwest Ohio, moving into central
Kentucky by 12Z Saturday. As this trough develops into a closed low
over southern Illinois and west Kentucky, the diurnal chance of
showers and thunderstorms will become more persistent day and night
into Sunday.
From Sunday through Tuesday, chance PoPs will continue as moisture
gets pulled up from an inverted trough over the lower Mississippi
Valley into the Tennessee Valley, along and east of the closed low.
Cannot rule out non-diurnal chance of showers and thunderstorms with
this low pressure center.
Temperature-wise, temperatures after Friday will fall back below
seasonal levels into the 80s. Thicknesses are noticeably lower
across the area, given expected clouds, rain chances, and slightly
better cold air advection in northwest surface flow.
&&
.AVIATION (18Z TAF Update)...
Issued at 105 PM EDT Wed Jun 26 2013
An upper level disturbance moving from Illinois to Indiana this
afternoon and evening is expected to spark thunderstorms out ahead
of it. Some storms have already developed over southeast Illinois
and are pushing generally southeastward. Will use radar to time
those storms into SDF, though there is a possibility that the worst
of them may evade SDF to the south. For LEX and BWG will simply go
with the most likely time of the best instability this afternoon and
evening.
Showers and thunderstorms will linger through the evening hours
before finally tapering off. It appears that there should be enough
wind and cloud to prevent fog from forming in the morning.
A weak cool front will cross the region Thursday morning. While
isolated showers may accompany it, its greater impact on aviation
will be to bring winds around to the WNW, and perhaps get a little
gusty by afternoon.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH UNTIL 6 AM EDT /5 AM CDT/ THURSDAY FOR
INZ076>079-083-084-090>092.
KY...FLASH FLOOD WATCH UNTIL 6 AM EDT THURSDAY FOR KYZ030>037.
Mesoscale........13
Short Term.......13
Long Term........PAH
Aviation.........13Hazardous weather outlook, Jun 26, 11:47 AM EDT, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1147 AM EDT WED JUN 26 2013 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-271600- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 1147 AM EDT WED JUN 26 2013 /1047 AM CDT WED JUN 26 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. GIVEN AMPLE MOISTURE AND EXPECTED HEATING THUNDERSTORMS ARE FORECAST TO DEVELOP THIS AFTERNOON AND EVENING. DAMAGING WIND GUSTS AND ISOLATED TORNADOES ARE POSSIBLE. LOCALLY TORRENTIAL RAINS COULD PRODUCE FLASH FLOODING ESPECIALLY IN SOUTHERN INDIANA AND IN URBAN AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE REGION THURSDAY THROUGH TUESDAY. STORMS WILL BE POSSIBLE EACH DAY...ESPECIALLY IN THE AFTERNOONS AND EVENINGS...BUT THE THREAT FOR SEVERE WEATHER LOOKS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY SEVERE WEATHER THEY OBSERVE THIS AFTERNOON AND EVENING. SEVERE WEATHER INCLUDES HAIL OF ONE INCH OR MORE IN DIAMETER...WINDS OF 58MPH OR MORE...AND TORNADOES. FLOODING IS ALSO TO BE REPORTED. MANY THANKS TO ALL OF OUR INTREPID SPOTTERS! && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. 13
In the hours before
Local storm report, Jun 26, 6:31 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
631 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM FLASH FLOOD LOUISVILLE 38.22N 85.74W
06/26/2013 JEFFERSON KY NWS EMPLOYEE
BLANKENBAKER ROAD NEAR SOUTHEAST CHRISTIAN CHURCH
REPORTED HIGH WATER.
&&
EVENT NUMBER LMK1300276
SZAPPANOSLocal storm report, Jun 26, 6:33 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
633 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM FLASH FLOOD LOUISVILLE 38.22N 85.74W
06/26/2013 JEFFERSON KY BROADCAST MEDIA
FLOODED ROADS REPORTED AT 3RD STREET AND EASTERN
PARKWAY...FRANKFORT AVENUE AND STOCKER...AND AT 7TH AND
9TH STREETS AT OAK STREET.
&&
EVENT NUMBER LMK1300277
MJLocal storm report, Jun 26, 6:34 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
634 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM FLASH FLOOD LOUISVILLE 38.22N 85.74W
06/26/2013 JEFFERSON KY BROADCAST MEDIA
BOTTOM OF RAMP AT JACKSON STREET AND I-65 IS CLOSED DUE
TO HIGH WATER.
&&
EVENT NUMBER LMK1300278
MJLocal storm report, Jun 26, 6:37 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
637 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM FLASH FLOOD LOUISVILLE 38.22N 85.74W
06/26/2013 JEFFERSON KY PUBLIC
FRANKFORT AVE. NORTH OF STORY FLOODED.
0545 PM TSTM WND DMG FRANKFORT 38.19N 84.87W
06/26/2013 FRANKLIN KY EMERGENCY MNGR
TREES REPORTED DOWN.
0555 PM FLOOD SELLERSBURG 38.39N 85.76W
06/26/2013 CLARK IN TRAINED SPOTTER
PAYNE-KOELHER ROAD FLOODED.
0556 PM FLASH FLOOD LOUISVILLE 38.22N 85.74W
06/26/2013 JEFFERSON KY PUBLIC
FLOODED ROADS IN AUDUBON PARK.
0558 PM FLASH FLOOD LOUISVILLE 38.22N 85.74W
06/26/2013 JEFFERSON KY PUBLIC
FLOODED ROADS AROUND UNIVERSITY OF LOUISVILLE.
0604 PM FLASH FLOOD LOUISVILLE 38.22N 85.74W
06/26/2013 JEFFERSON KY TRAINED SPOTTER
NINTH STREET RAMP FLOODED.
0620 PM TSTM WND DMG VERSAILLES 38.05N 84.73W
06/26/2013 WOODFORD KY LAW ENFORCEMENT
TREE DOWN IN THE CITY.
0629 PM FLASH FLOOD LOUISVILLE 38.22N 85.74W
06/26/2013 JEFFERSON KY NWS EMPLOYEE
BLANKENBAKER ROAD NEAR SOUTHEAST CHRISTIAN CHURCH
REPORTED HIGH WATER.
0632 PM FLASH FLOOD LOUISVILLE 38.22N 85.74W
06/26/2013 JEFFERSON KY BROADCAST MEDIA
FLOODED ROADS REPORTED AT 3RD STREET AND EASTERN
PARKWAY...FRANKFORT AVENUE AND STOCKER...AND AT 7TH AND
9TH STREETS AT OAK STREET.
0633 PM FLASH FLOOD LOUISVILLE 38.22N 85.74W
06/26/2013 JEFFERSON KY BROADCAST MEDIA
BOTTOM OF RAMP AT JACKSON STREET AND I-65 IS CLOSED DUE
TO HIGH WATER.
&&
EVENT NUMBER LMK1300269 LMK1300270 LMK1300273 LMK1300271 LMK1300272
LMK1300274 LMK1300275 LMK1300276 LMK1300277 LMK1300278
SZAPPANOSLocal storm report, Jun 26, 6:40 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
640 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM FLASH FLOOD LOUISVILLE 38.22N 85.74W
06/26/2013 JEFFERSON KY BROADCAST MEDIA
15TH STREET AND OAK STREET CLOSED DUE TO FLOODING.
&&
EVENT NUMBER LMK1300279
MJSpecial weather statement, Jun 26, 6:42 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
642 PM EDT WED JUN 26 2013
KYZ048-049-057-262315-
CLARK KY-JESSAMINE KY-MADISON KY-
642 PM EDT WED JUN 26 2013
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 40 MPH WINDS...
AT 638 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF
MOUNT STERLING TO 8 MILES NORTHEAST OF LANCASTER...AND MOVING EAST AT
35 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
RICHMOND...
PINCHEM AND OLIVERS...
COTTON BRANCH AND DOYLESVILLE...
UNION CITY AND TRAPP...
PINE RIDGE AND VIANNA...
THESE STORMS WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE
MARKERS 83 AND 97.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3783 8400 3784 8405 3782 8407 3783 8410
3780 8407 3778 8410 3777 8408 3774 8407
3761 8411 3772 8449 3777 8452 3774 8457
3775 8461 3777 8461 3786 8440 3784 8439
3788 8437 3803 8403 3794 8396
TIME...MOT...LOC 2243Z 278DEG 29KT 3807 8403 3772 8446
EERThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 1:50 AM EDT | Special Weather Statement | LMK | Orange, Washington | 30 min |
| Jun 26, 2:18 AM EDT | Special Weather Statement | LMK | Jefferson, Orange, Scott, Washington | 32 min |
| Jun 26, 2:43 AM EDT | Special Weather Statement | LMK | Clark, Floyd, Jefferson, Scott | 32 min |
| Jun 26, 3:17 AM EDT | Special Weather Statement | LMK | Clark, Floyd | 28 min |
| Jun 26, 4:33 AM EDT | Areal Flood Advisory | LMK | Orange, Washington | 3 hr |
| Jun 26, 1:56 PM EDT | Flash Flood Watch | LMK | Clark, Crawford, Dubois, Floyd, Harrison, Jefferson and 3 more | 14 hr |
| Jun 26, 2:43 PM EDT | Severe Thunderstorm Warning | LMK | Orange, Washington | 42 min |
| Jun 26, 3:17 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Dubois, Orange | 28 min |
| Jun 26, 3:19 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Harrison, Jefferson, Orange, Scott, Washington | 46 min |
| Jun 26, 3:31 PM EDT | Severe Thunderstorm Warning | LMK | Orange | 34 min |
| Jun 26, 3:52 PM EDT | Flash Flood Warning | LMK | Orange | 3 hr |
| Jun 26, 3:57 PM EDT | Areal Flood Advisory | LMK | Washington | 3 hr |
| Jun 26, 4:01 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Crawford, Floyd, Harrison, Orange, Washington | 34 min |
| Jun 26, 4:12 PM EDT | Flash Flood Warning | LMK | Washington | 3 hr |
| Jun 26, 4:30 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Floyd, Harrison | 45 min |
| Jun 26, 4:52 PM EDT | Areal Flood Advisory | LMK | Clark, Floyd | 3 hr |
| Jun 26, 7:28 PM EDT | Severe Thunderstorm Warning | LMK | Dubois | 32 min |
| Jun 26, 7:39 PM EDT | Special Weather Statement | LMK | Crawford | 31 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.